# SDR SIMA201113004

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 24,211 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND EMERGENCY LIGHT STRIPS 4 AND 5 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DC/AC INVERTER NR 5 IAW EMB 145 AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
